# SDR AALA201809249030

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 33,984 hours, 11,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING LEVER AT THE R2 DOOR WAS LOOSE.  TIGHTENED ARMING HANDLE IAW AMM 52-20-00.
